On the global stability of cholera model with prevention and control / Ayoade Abayomi Ayotunde … [et al.]

Ayoade, Abayomi Ayotunde and Ibrahim, Mohammed Olanrewaju and Peter, Olumuyiwa James and Oguntolu, ‪Festus Abiodun (2018) On the global stability of cholera model with prevention and control / Ayoade Abayomi Ayotunde … [et al.]. Malaysian Journal of Computing (MJoC), 3 (1). pp. 28-36. ISSN ISSN: 2231-7473 eISSN: 2600-8238

Official URL: https://mjoc.uitm.edu.my

Abstract

In this study, a system of first order ordinary differential equations is used to analyse the dynamics of cholera disease via a mathematical model extended from Fung (2014) cholera model. The global stability analysis is conducted for the extended model by suitable Lyapunov function and LaSalle’s invariance principle. It is shown that the disease free equilibrium (DFE) for the extended model is globally asymptotically stable if ROq<1 and the disease eventually disappears in the population with time while there exists a unique endemic equilibrium that is globally asymptotically stable whenever ROq>1for the extended model or RO>1 for the original model and the disease persists at a positive level though with mild waves (i.e few cases of cholera) in the case of ROq>1. Numerical simulations for strong, weak, and no prevention and control measures are carried out to verify the analytical results and Maple 18 is used to carry out the computations.

Metadata

Item Type: Article
Creators:
Creators
Email / ID Num.
Ayoade, Abayomi Ayotunde
UNSPECIFIED
Ibrahim, Mohammed Olanrewaju
UNSPECIFIED
Peter, Olumuyiwa James
peterjames4real@gmail.com
Oguntolu, ‪Festus Abiodun
UNSPECIFIED
Subjects: R Medicine > R Medicine (General) > Computer applications to medicine. Medical informatics
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Malaysian Journal of Computing (MJoC)
UiTM Journal Collections: UiTM Journal > Malaysian Journal of Computing (MJoC)
ISSN: ISSN: 2231-7473 eISSN: 2600-8238
Volume: 3
Number: 1
Page Range: pp. 28-36
Keywords: Model, Global Stability, Equilibrium, Simulations
Date: 2018
URI: https://ir.uitm.edu.my/id/eprint/43153
Edit Item
Edit Item

Download

[thumbnail of 43153.pdf] Text
43153.pdf

Download (643kB)

ID Number

43153

Indexing